Jump to content

Panic attacks, hppd, adhd, dpd


Recommended Posts

hello, my names tobi, i took a very very small amount of weed about 1 weeks go now, and i had such a bad experience, i had an OBE and felt like i was dying the whole time, while rainbows flashed everywhere. My heart was pounding and my body kept sinking, i felt my ears get filled with a hot liquid and it kept pouring out, so it’s been 1 week now, and the symptoms have just been increasingly bad, panic attacks at the start, now boom, everyday i feel like i’m having a panic attack, i went to the hospital and they said it’s most likely hppd, i was diagnosed with adhd and generalized anxiety when i was around 9 or 10. It’s got so bad that during late at night around 10 or 11 i start to get such a bad wave of intrusive thoughts and feel like i’m going insane, my throat feels smaller and it seems like anything causes me to feel or have these “flashback” like symptoms of the OBE. mind you i did take shrooms 8 times about 8 months ago now and had a complete OBE from that and had a horrible trip, i haven’t touched any caffiene, weed, alc, nothing in the past week, i don’t know how long this will last for and i’m extremely afraid, me and a girl are talking and i wanna keep this relationship with her. i did not have any HPPD from the shrooms, so i’m not sure how long this shits gonna go on for because it’s getting scary as hell, not many visuals, slight visual snow but barely there, and just lots of dark thoughts, anybody know how long this will go on for? 😕 

  • Like 1
Link to comment
Share on other sites

This does not sound like HPPD to me and i'm very surprised a doctor said that (most have never heard of it). It sounds like panic attacks with some anxiety and dpdr

I think the usual rules apply though... go sober, try to distract yourself, minimise stress and also be honest and open with your girl. 

1 week in, though i'm sure it seems like forever, is a short time to be making any kind of diagnosis. If you feel you can cope for another few weeks, then do that and see how you are feeling after 1 month. If you are really suffering, I would chat to your doctor about going on a benzo for a few weeks, then tapering off it and seeing where you're at.

Good luck

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.